Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have dry patches around my eyes, is it fungal eczema ?

Hi , i have large red and sometimes dry patches round both my eyes so it looks like i have a mask on .. my doctor says its a fungal eczema yet the steroid creams hes tried me with only cleared it for a week or so not months like he suggested .. is there something else this could be?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
From what you say it responded to antifungal confirms it to be a a fungal infection;but since it reverts back there should be either some bacterial infection along with fungal or the locally applied anti fungal is not potent enough and you may need to take antifungal orally also along with local application.Better idea is to consult a Dermatologist he will see & prescribe you with the necessary medicines antifungal and/or antibacterial what ever is required to treat your infection.So consult ASAP.
Take care.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor